# SDR 370WL0001

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,449 hours, 32,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 8 ABC EMERGENCY AISLE LIGHT INOP.  RELAMPED 8 ABC EMERGENCY AISLE LIGHT.  OPS NORMAL.
